MAUDE Adverse Event Report: MEDTRONIC, INC. SUBCUTANEOUS, UNIPOLAR LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC. SUBCUTANEOUS, UNIPOLAR LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6996SQ58
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the subcutaneous lead patch that was plugged into the right ventricular (rv) superior vena cava (svc) coil port had low impedance.The lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
SUBCUTANEOUS, UNIPOLAR LEAD
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8779266
Report Number2182208-2019-01232
Device Sequence Number1999648
Product Code LWS
UDI-Device Identifier00721902183072
UDI-Public00721902183072
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/28/2012
Device Model Number6996SQ58
Device Catalogue Number6996SQ58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1